Revistas
Artículos
Publicaciones
Documentos
AVANZADA
4
Artículos
Buscar Revistas
Computation of the two regular super-exponentials to base exp(1/e)
Solicitud
usuarios registrados
Henryk Trappmann and Dmitrii Kouznetsov.
Pág. 2207 - 2227
Revista:
MATHEMATICS OF COMPUTATION
Formato:
Impreso
Tabla de contenido:
Vol: 81 Num: 280 Par: 0 Año: 2012
Portrait of the four regular super-exponentials to base sqrt(2
Solicitud
usuarios registrados
Dmitrii Kouznetsov; Henryk Trappmann
Pág. 1727 - 1756
Revista:
MATHEMATICS OF COMPUTATION
Formato:
Impreso
Tabla de contenido:
Vol: 79 Num: 271 Par: 0 Año: 2010
« Anterior
Página: 1 de 1
Siguiente »